USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 267-283.

Nontrivial solutions for noncooperative elliptic systems at resonance

Elves A. B. Silva

In this article we establish the existence of a nonzero solution for variational noncooperative elliptic systems under Dirichlet boundary conditions and a resonant condition at infinity. Situations where the problem is nonresonant and resonant at the origin are considered. The results are based on a version of a critical point theorem for strongly indefinite functionals which are asymptotically quadratic at infinity and do not satisfy any Palais-Smale type

Published Janaury 8, 2001.
Math Subject Classifications: 35J65, 58E05.
Key Words: Noncooperative systems, Variational Methods, Resonant problem.

Show me the PDF file (183K), TEX file, and other files for this article.

Elves A. B. Silva
Dpto. Matematica
Universidade de Brasilia
70910 Brasilia, DF Brazil

Return to the EJDE web page